Prolonged Spots After 1 Month Of KB Injection?
I Ida age 40 I want to ask there are complaints of family planning injections 1 month I have 7 years participated in the first injection KB 1 month there were no complaints at all after 7 years in November November it often arises Sampek December spots I tried consulting to the midwife because my blood pressure often high, so my spots are suggested to stop injecting, I ask until when the spots will end and what is not dangerous, thank you
Hello Mrs. Ida, thank you for your question.
KB injection is a contraceptive device that contains hormones. At the injection of 1 month there is a combination of progestin and estrogen. Like contraception in general, 1-month KB injection has advantages such as not having to take pills every day, the fertility effect can return quickly after the injection is stopped. However, there are some disadvantages of giving 1 month injection birth control:
users easily feel headaches
spots or blood spots appear
breast becomes more sensitive (sometimes painful)
cannot protect from transmission of sexually transmitted infections.
So your complaint in the form of blood spots / spots can be caused by:
side effects of using KB
pre menopausal symptoms
complaints in the form of the appearance of spots will disappear several weeks to a matter of months, depending on the condition of each person's body that is different. for this reason you should now observe yourself (calculate the length of spots and the number), manage stress well, do exercise 2-3 times a week, and multiply 2-3 liters of water consumption per day. if complaints still persist, you should see a doctor
may be useful